# SDR 99ZZZX4546

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alaskan Aircraft Engines, repair station CY4R119M
- Aircraft: N7318Q
- Make and model: Cessna U206F
- Aircraft serial: U20603074
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 535661
- Condition: Making Metal
- Location: Engine
- Part time: 1,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERROUS MATERIAL FOUND IN OIL FILTER.  ENGINE DISASSEMBLED, PROBLEM FOUND TO BE FAILED CAMSHAFT AND LIFTER BODIES.
